On projective toric varieties whose defining ideals have minimal generators of the highest degree
[Sur les variétés toriques projectives dont les idéaux annulateurs ont des générateurs minimaux de plus haut degré]
Annales de l'Institut Fourier, Tome 53 (2003) no. 7, pp. 2243-2255.

Il est connu que les générateurs de l’idéal annulateur d’une variété torique projective de dimension n, plongée par les sections globales d’un fibré en droites normalement engendré, sont de degré au plus n+1. Nous caractérisons les variétés projectives de dimension n dont un générateur au moins de l’idéal annulateur doit être de degré n+1.

It is known that generators of ideals defining projective toric varieties of dimension n embedded by global sections of normally generated line bundles have degree at most n+1. We characterize projective toric varieties of dimension n whose defining ideals must have elements of degree n+1 as generators.

DOI : https://doi.org/10.5802/aif.2005
Classification : 14M25,  14J40,  52B20
Mots clés : variétés toriques, polytopes convexes, générateurs d'idéaux
@article{AIF_2003__53_7_2243_0,
     author = {Ogata, Shoetsu},
     title = {On projective toric varieties whose defining ideals have minimal generators of the highest degree},
     journal = {Annales de l'Institut Fourier},
     pages = {2243--2255},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {53},
     number = {7},
     year = {2003},
     doi = {10.5802/aif.2005},
     zbl = {1069.14057},
     mrnumber = {2044172},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2005/}
}
TY  - JOUR
AU  - Ogata, Shoetsu
TI  - On projective toric varieties whose defining ideals have minimal generators of the highest degree
JO  - Annales de l'Institut Fourier
PY  - 2003
DA  - 2003///
SP  - 2243
EP  - 2255
VL  - 53
IS  - 7
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2005/
UR  - https://zbmath.org/?q=an%3A1069.14057
UR  - https://www.ams.org/mathscinet-getitem?mr=2044172
UR  - https://doi.org/10.5802/aif.2005
DO  - 10.5802/aif.2005
LA  - en
ID  - AIF_2003__53_7_2243_0
ER  - 
Ogata, Shoetsu. On projective toric varieties whose defining ideals have minimal generators of the highest degree. Annales de l'Institut Fourier, Tome 53 (2003) no. 7, pp. 2243-2255. doi : 10.5802/aif.2005. http://archive.numdam.org/articles/10.5802/aif.2005/

[A] T. Abe On the study of integral convex polytopes and toric varieties (2002) Master thesis, Tohoku University (Japanese)

[BGT] W. Bruns; J. Gubeladze; N. V. Trung Normal polytopes, triangulations, and Koszul algebras, J. reine angew. Math, Volume 485 (1997), pp. 123-160 | MR 1442191 | Zbl 0866.20050

[ES] D. Eisenbud; B. Sturmfels Binomial ideals, Duke Math. J, Volume 84 (1996), pp. 1-45 | Article | MR 1394747 | Zbl 0873.13021

[EW] G. Ewald; U. Wessels On the ampleness of invertible sheaves in complete projective toric varieties, Results in Mathematics, Volume 19 (1991), pp. 275-278 | MR 1100674 | Zbl 0739.14031

[Fj] T. Fujita; (edited by Bailly and Shioda) Defining Equations for Certain Types of Polarized Varieties, Complex Analysis and Algebraic Geometry (1977), pp. 165-173 | Zbl 0353.14011

[Fl] W. Fulton Introduction to Toric Varieties, Ann. of Math. Studies, No 131, Princeton Univ. Press, 1993 | MR 1234037 | Zbl 0813.14039

[GL] M. Green; R. Lazarsfeld A simple proof of Petri's Theorem on canonical curves, Geometry of Today, Giornate di Geometria (Roma, 1984), Volume vol. 60 (1985), pp. 129-142 | Zbl 0577.14018

[I] S. Iitaka Commutative rings, Kiso Sugaku Algebra (Japanese), vol. 4, Iwanami Shoten, Tokyo, 1977 | MR 569688

[K1] R.J. Koelman The number of moduli of families of curves on toric surfaces (1991) (thesis, Katholieke Universiteit te Nijmengen)

[K2] R.J. Koelman Generators for the ideal of a projectively embedded toric surfaces, Tohoku Math. J, Volume 45 (1993), pp. 385-392 | Article | MR 1231563 | Zbl 0809.14042

[K3] R.J. Koelman A criterion for the ideal of a projectively embedded toric surfaces to be generated by quadrics, Beiträger zur Algebra und Geometrie, Volume 34 (1993), pp. 57-62 | MR 1239278 | Zbl 0781.14025

[M] D. Mumford Varieties defined by quadric equations, Questions on Algebraic Varieties (Corso CIME) (1969), pp. 30-100 | Zbl 0198.25801

[NO] K. Nakagawa; S. Ogata On generators of ideals defining projective toric varieties, Manuscripta Math, Volume 108 (2002), pp. 33-42 | Article | MR 1912946 | Zbl 0997.14014

[Od] T. Oda Convex Bodies and Algebraic Geometry, Ergebnisse der Math, 15, Springer-Verlag, Berlin, Heidelberg, New York, London, Paris, Tokyo, 1988 | MR 922894 | Zbl 0628.52002

[Og] S. Ogata Quadratic generation of ideals defining projective toric varieties, Kodai Math. J, Volume 26 (2003), pp. 137-146 | Article | MR 1993670 | Zbl 02076054

[S1] B. Sturmfels Gröbner bases and Convex Polytopes, University Lecture Series, Vol. 8, American Mathematics Society, Providence, RI, 1995 | MR 1363949 | Zbl 0856.13020

[S2] B. Sturmfels Equations defining toric varieties, Algebraic Geometry (Santa Cruz, 1995) (Proc. Sympos. Pure Math), Volume 62 (1997), pp. 437-449 | Zbl 0914.14022

Cité par Sources :